A Note On Cohomology Over Non Algebraically Closed Fields



Downloads per month over past year

Gamboa, J. M. (1999) A Note On Cohomology Over Non Algebraically Closed Fields. Bulletin Of The Australian Mathematical Society, 60 (1). pp. 67-72. ISSN 0004-9727

[thumbnail of 17.pdf] PDF
Restringido a Repository staff only


Official URL: http://journals.cambridge.org/download.php?file=%2FBAZ%2FBAZ60_01%2FS0004972700033335a.pdf&code=d528a7711


We characterise algebraically closed fields as those for which the first cohomology group tf^fc^On) of the sheaf On of regular functions over kn vanishes for all positive intergers n.

Item Type:Article
Uncontrolled Keywords:Sheaf Of Regular Functions; First Cohomology Group; Algebraically Closed Fields
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15328
Deposited On:23 May 2012 08:41
Last Modified:22 Aug 2018 10:05

Origin of downloads

Repository Staff Only: item control page